It is currently Mon Aug 21, 2017 6:06 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sun Jul 12, 2015 11:21 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Tue Dec 23, 2014 2:51 am
Posts: 47
Hi,

I have been on Sub for over a year with no problems really. I am on 4mgs and have not recently changed doses. I usually take my dose in the evening, around 5-6 pm, and then go to bed around 11-12, depending on the night.

Whenever I take my dose early (which isn't that often), around 1-2pm, and I get this weird/sick feeling around 6-7pm. It's kind of a nausea, bleh feeling. Very strange. Has anyone experienced this? Like when it's wearing off I star to feel like crap. I know it's not 'withdrawal' anything, as the half life of Suboxone is ridiculous and I've skipped days in the past with zero problems. Anything I can do to make this stop/advice would be appreciated. :(

_________________
Crystal ❤

"He will cover you with his feathers, and under His wings you will find refuge" - Psalm 91:4
–Robert Green Ingersoll


Top
 Profile  
 
PostPosted: Mon Jul 13, 2015 11:11 am 
Offline
Average Poster
Average Poster

Joined: Sat Jul 04, 2015 10:07 pm
Posts: 15
When I was on sub, eventually, even though the half life is ridiculous, it caught up with me. Just because it's half life is enormous doesn't completely eliminate interdose withdrawals. It' might have something to do with absorption too. It's been a while since I've taken sub, but I will never forget the feeling of running out of sub or any pain killer for that matter.

Luckily your on a low dose :)


Top
 Profile  
 
PostPosted: Tue Jul 14, 2015 7:11 pm 
Offline
Average Poster
Average Poster

Joined: Mon Jan 31, 2011 9:22 pm
Posts: 5
When the subs wore off for me, or any opiate really, I would get a sickish type feeling also but more annoying was the mental feeling I would get. I would just feel down and kind of pessimistic if that makes sense. I always wondered though if maybe it was from my poor diet when I had opiates (i would eat much less because if I ate something then the "good" feelings would go down a little). Do you eat a regular diet and sleep properly? Just wondering if maybe your feeling worn out but the subs are covering it up until they wear off and possibly leading to this feeling your having.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group